MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, premature battery depletion was reported on the device which was observed to have reached elective replacement indicator (eri).Abbott technical support reviewed the session records and reported the battery longevity appeared within normal limits and could not rule out overestimated at a previous follow up visit.The device was explanted and replaced as it was at eri and will be returned for analysis to determine if the battery premature depleted.The patient was stable.
 
Additional Manufacturer Narrative
The device was returned for a diagnostic anomaly.The field reported a discrepancy in the longevity projections.The device was tested on the bench and was revealed to be normal.Additionally, the device was revealed to be within estimated longevity.The device¿s battery voltage adc (analog to digital converter) function was tested and was revealed to be normal.The cause of the discrepancy in the programmer¿s estimation of remaining longevity, near elective replacement indicator (eri), was not determined.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key11349948
Report Number2017865-2021-09042
Device Sequence Number16980222
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public05414734503723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model NumberCD2211-36
Device Catalogue NumberCD2211-36
Device Lot Number3919597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer05/16/2021
05/25/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date05/20/2021
05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;